×

Found 213 Documents (Results 1–100)

Generalized \(JS\)-contractions in \(b\)-metric spaces with application to Urysohn integral equations. (English) Zbl 1469.54164

Cho, Yeol Je (ed.) et al., Advances in metric fixed point theory and applications. Singapore: Springer. 385-408 (2021).
MSC:  54H25 54E40 45G15
PDFBibTeX XMLCite
Full Text: DOI

Numerical solution of nonlinear Urisohn-Volterra fuzzy functional integral equations. (English) Zbl 1465.65168

Pasheva, Vesela (ed.) et al., Proceedings of the 43rd international conference on applications of mathematics in engineering and economics, AMEE’17, Sozopol, Bulgaria, June 8–13, 2017. Melville, NY: American Institute of Physics (AIP). AIP Conf. Proc. 1910, Article 050010, 8 p. (2017).
MSC:  65R20 45D05 45L05
PDFBibTeX XMLCite
Full Text: DOI

Superconvergence results for Volterra-Urysohn integral equations of second kind. (English) Zbl 1442.65461

Giri, Debasis (ed.) et al., Mathematics and computing. Third international conference, ICMC 2017, Haldia, India, January 17–21, 2017. Proceedings. Singapore: Springer. Commun. Comput. Inf. Sci. 655, 358-379 (2017).
MSC:  65R20 45G10
PDFBibTeX XMLCite
Full Text: DOI

A one-parameter family of positive solutions of the non-linear stationary Boltzmann equation (in the framework of a modified model). (English. Russian original) Zbl 1382.35180

Russ. Math. Surv. 72, No. 3, 571-573 (2017); translation from Usp. Mat. Nauk 72, No. 3, 191-192 (2017).
MSC:  35Q20 82B40 45G10
PDFBibTeX XMLCite
Full Text: DOI

Some problems concerning the solvability of the nonlinear stationary Boltzmann equation in the framework of the BGK model. (English. Russian original) Zbl 1373.35214

Trans. Mosc. Math. Soc. 2016, 87-106 (2016); translation from Tr. Mosk. Mat. O.-va 77, No. 1, 103-130 (2016).
PDFBibTeX XMLCite
Full Text: DOI

On the construction of a nonnegative solution for one class of Urysohn-type nonlinear integral equations on a semiaxis. (English. Russian original) Zbl 1242.45005

Ukr. Math. J. 63, No. 1, 134-145 (2011); translation from Ukr. Mat. Zh. 63, No. 1, 110-118 (2011).
PDFBibTeX XMLCite
Full Text: DOI

Solvability of some classes of nonlinear integro-differential equations with noncompact operator. (English. Russian original) Zbl 1242.45008

Russ. Math. 55, No. 1, 79-87 (2011); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2011, No. 1, 91-100 (2011).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Software